Consistent Estimation of a General Nonparametric Regression Function in Time Series. / Sancetta, Alessio; Linton, Oliver.

In: Journal of Econometrics, Vol. 152, No. 1, 09.2009, p. 70-78.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)70-78
JournalJournal of Econometrics
Volume152
Issue number1
Early online date5 Mar 2009
DOIs
Publication statusPublished - Sep 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 9420820